# SDR C2XA11IA118

- Difficulty date: June 15, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 26,901 hours, 25,902 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 0895
- Condition: Faulty
- Location: Cockpit
- Part time: 14,067 hours, 15,354 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - CREW REPORTED, LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER TAKEOFF.  COULD NOT RAISE LANDING GEAR.  AIRCRAFT AIR RETURNED AND LANDED UNEVENTFULLY. IC 1-2 WOW INOP AFTER LANDING.  MAINTENANCE TROUBLESHOT SYSTEM AND REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IN REFERENCE TO EMB145 AMM 32-32-02.  AIRCRAFT RETURNED TO SERVICE.
